MathSciNet Relay Station
MathSciNet bibliographic data
MR425446 41A20
Luke, Yudell L. Chebyshev expansions and rational approximations. J. Comput. Appl. Math. 2 (1976), no. 2, 85–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement